Translator Disclaimer
February 1990 Applications holomorphes propres continues de domaines strictement pseudoconvexes de n dans la boule unite de n+1
Monique Hakim
Duke Math. J. 60(1): 115-133 (February 1990). DOI: 10.1215/S0012-7094-90-06003-X
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
19 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.60 • No. 1 • February 1990
Back to Top